• Users Online: 196
  • Home
  • Print this page
  • Email this page
Home Current issue Archives Ahead of print Search Subscribe Instructions Submit article About us Editorial board Contacts Login

  Article Access Statistics

Year : 2018 | Volume:  39 | Issue Number:  2 | Page:  53-56

ORIGINAL ARTICLE

Dermatological diseases among patients with psychiatric disorders
Abbas Mostafa Alshimaa M, Salah Hisham, Doss Reham W, El-Din Arafa Ahmed E

Number of times this article was viewed 342
Number of times this article has been printed  from the site 47
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal